# SDR VQ82008F00000

- Difficulty date: May 22, 2008
- Submitted: July 9, 2008
- Operation: Air carrier
- Aircraft: N135WE
- Make and model: Lear 35A
- Aircraft serial: 240
- System (JASC): 2760 · Drag Control System
- Part: Tube
- Part number: 2607003375
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR DEPARTURE, PILOT NOTICED REDUCED BRAKING ABILITY OF THE AC.  UPON RETURNING TO THE TERMINAL IT WAS NOTICED THAT A LARGE AMOUNT OF HYDR FLUID WAS COMING FROM LT WHEEL WELL FURTHER INVESTIGATION BY MFG REVEALED A RUPTURE IN A SPOILER RETRACT LINE. MFG HAS BEEN CONTACTED FOR REPAIR AND RETURN TO SERVICE OF THE AC. (K)
